Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 22, Number 6 (2018), 1435-1450.
Difference of Weighted Composition Operators on the Space of Cauchy Integral Transforms
In this paper, we provide a complete function theoretic characterizations for boundedness and compactness of difference of weighted composition operators from the space of Cauchy integral transforms to logarithmic weighted-type spaces. Surprisingly, an interesting feature of these characterizations is that they are free from pseudo-hyperbolic distance between $\varphi(z)$ and $\psi(z)$, which is different from the previous characterizations of difference of weighted composition operators acting between different holomorphic function spaces.
Taiwanese J. Math., Volume 22, Number 6 (2018), 1435-1450.
Received: 27 August 2017
Accepted: 15 April 2018
First available in Project Euclid: 20 April 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 47B33: Composition operators
Secondary: 30D55 46E15: Banach spaces of continuous, differentiable or analytic functions
Guo, Xin; Wang, Maofa. Difference of Weighted Composition Operators on the Space of Cauchy Integral Transforms. Taiwanese J. Math. 22 (2018), no. 6, 1435--1450. doi:10.11650/tjm/180404. https://projecteuclid.org/euclid.twjm/1524211307